Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 23 found articles
 
 
  The normal form of the Navier–Stokes equations in suitable normed spaces
 
 
Title: The normal form of the Navier–Stokes equations in suitable normed spaces
Author: Foias, Ciprian
Hoang, Luan
Olson, Eric
Ziane, Mohammed
Appeared in: Annales de l'Institut Henri Poincare. C, Non linear analysis
Paging: Volume 26 () nr. 5 pages 1635-1673
Year: 2009
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands